MathSciNet Relay Station
MathSciNet bibliographic data
MR917849 (89b:42016) 42C05 (22E45 33A65 33A75)
Dunkl, Charles F. Reflection groups and orthogonal polynomials on the sphere. Math. Z. 197 (1988), no. 1, 33–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement